# SDR SIMA201126202

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 29,149 hours, 27,899 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Failed
- Location: Nr 3 Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN AND AFTER BRAKING APPLIED, IT FELT LIKE HALF OF THE BRAKING AUTHORITY WAS LOST.  COULD FEEL IT GO FROM GOOD BRAKING TO MUSHY.  AFTER GATE ARRIVAL NOTICED THAT BOTH OUTBOARD BRAKE TEMPS WERE MIDDLE OF THE AMBER SCALE AND BOTH I/B BRAKE TEMPS WERE IN MIDDLE OF GREEN SCALE.  READ CMC AND FOUND BRK WHEEL SPD TRAX NR 3 FAIL, REMOVED AND REPLACED NR 3 BREAK WHEEL SPEED TRAX, AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM IAW FIM 32-41-00-810-816-A AND AMM 32-41-03-000-801-A.
